# SDR NACA2022080200001

- Difficulty date: August 2, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 107,438 hours, 19,249 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,700 hours, 3,572 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Engine
- Part number: 609201HAS
- Part serial: H121174
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE EGT FLUCTUATING 200 DEGREES ON CLIMB OUT, NORMAL ALL OTHER PHASES OF FLIGHT, ALL OTHER INDICATIONS NORMAL. REMOVED AND REPLACED LOWER THERMOCOUPLE HARNESS PER B767 AMM 77-21-02, HARNESS OPS CHECKS GOOD. NO TIME RECORD IN TRAX
